# SDR AALA202205121923

- Difficulty date: May 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737
- Aircraft serial: 29526
- Aircraft time: 63,341 hours, 26,002 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AIR LEAK HEARD NEAR UPPER FORWARD CORNER OF R1 SERVICE DOOR. SEAL REPAIRED ON R1 DOOR PER AMM 52-09-10.
